|dc.description.abstract||The aim of this paper is to introduce the generalized Apostol-type polynomial matrix W [m−1,α](x;c,a;λ;µ;ν) and the generalized Apos-tol-type matrix W [m−1,α](c,a;λ;µ;ν). Using some properties of the generalized Apostol-type polynomials and numbers, we deduce a product formula for W [m−1,α](x;c,a;λ;µ;ν) and provide some factorizations of the Apostol-type polynomial matrix W [m−1](x;c,a;λ;µ;ν), involving the generalized Pascal matrix, Fibonacci and Lucas matrices, respectively. AMS 2010 Subject Classiﬁcation: 11B68, 11B83, 11C08, 11B39, 33B99.||spa
|dcterms.references|| T. Arakawa, T. Ibukiyama and M. Kaneko, Bernoulli Numbers and Zeta Functions. Springer Monogr. Math., Springer, Tokyo, Heidelberg, New York, Dordrecht and London, 2014.
 G.S. Call and D.J. Velleman, Pascal’s matrices. Amer. Math. Monthly 100 (1993), 372–376.
 G.-S. Cheon and J.-S. Kim, Stirling matrix via Pascal matrix. Linear Algebra Appl. 329 (2001), 49–59.
 G.-S. Cheon and J.-S. Kim, Factorial Stirling matrix and related combinatorial sequences. Linear Algebra Appl. 357 (2002), 247–258.
 L. Comtet, Advanced Combinatorics. The Art of Finite and Inﬁnite Expansions. D. Reidel Publishing Co., Dordrecht and Boston, 1974. (Translated from French by J.W. Nienhuys).
 T. Ernst, A Comprehensive Treatment of q-Calculus. Birkha¨user, Springer, Basel, Heidelberg, New York, Dordrecht and London, 2012.
 P. Herna´ndez-Llanos, Y. Quintana and A. Urieles, About extensions of generalized Apostoltype polynomials. Results Math. 68 (2015), 203–225.
 G.I. Infante, J.L. Ram´ırez and A. S¸ahin, Some results on q-analogue of the Bernoulli, Euler and Fibonacci matrices. Math. Rep. (Bucur.) 19 (2017), 4, 399–417.
 D.S. Kim and T. Kim, Some identities of q-Euler polynomials arising from q-umbral calculus. J. Inequal. Appl. 2014 (2014), Paper No. 1, 12 p.
 G.-Y. Lee and J.-S. Kim, The linear algebra of the k-Fibonacci matrix. Linear Algebra Appl. 373 (2003), 75–87.
 G.-Y. Lee, J.-S. Kim and S.-G. Lee, Factorizations and eigenvalues of Fibonacci and symmetric Fibonacci matrices. Fibonacci Quart. 40 (2002), 3, 203–211.
 G.-Y. Lee, J.-S. Kim and S.-H. Cho, Some combinatorial identities via Fibonacci numbers. Discrete Appl. Math. 130 (2003), 3, 527–534.
 B. Kurt, Some relationships between the generalized Apostol-Bernoulli and Apostol-Euler polynomials. Turkish J. Anal. Number Theory 1 (2013), 1, 54–58.
 D.-Q. Lu and Q.-M. Luo, Some properties of the generalized Apostol-type polynomials. Bound. Value Probl. 2013 (2013), Paper No. 64, 13 p.
 Q.-M. Luo and H.M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials. J. Math. Anal. Appl. 308 (2005), 1, 290–302.
 Q.-M. Luo and H.M. Srivastava, Some relationships between the Apostol-Bernoulli and Apostol-Euler polynomials. Comput. Math. Appl. 51 (2006), 631–642.
 Q.-M. Luo and H.M. Srivastava, Some generalizations of the Apostol-Genocchi polynomials and the Stirling numbers of the second kind. Appl. Math. Comput. 217 (2011), 5702–5728.
 H. Ozden, Y. Simsek and H.M. Srivastava, A uniﬁed presentation of the generating functions of the generalized Bernolli, Euler and Genocchi polynomials. Comput. Math. Appl. 60 (2010), 2779–2787.
 Y. Quintana, W. Ram´ırez and A. Urieles, Euler matrices and their algebraic properties revisited. Submitted. arXiv:1811.01455 [math.NT].
 Y. Quintana, W. Ram´ırez and A. Urieles, On an operational matrix method based on generalized Bernoulli polynomials of level m. Calcolo 55 (2018), 3, Paper No. 30, 29 p.
 J. Riordan, Combinatorial Identities. Wiley, New York, London and Sydney, 1968.
 H.M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions. Springer, Dordrecht, Netherlands, 2001.
 H.M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals. Elsevier, London, 2012.
 P. Stanimirovi´c, J. Nikolov and I. Stanimirovi´c, A generalization of Fibonacci and Lucas matrices. Discrete Appl. Math. 156 (2008), 14, 2606–2619.
 W. Wang and T. Wang, Matrices related to the Bell polynomials. Linear Algebra Appl. 422 (2007), 139–154.
 Z.Z. Zhang, The linear algebra of generalized Pascal matrix. Linear Algebra Appl. 250 (1997), 51–60.
 Z.Z. Zhang and M.X. Liu, An extension of generalized Pascal matrix and its algebraic properties. Linear Algebra Appl. 271 (1998), 169–177.
 Z. Zhang and J. Wang, Bernoulli matrix and its algebraic properties. Discrete Appl. Math. 154 (2006), 1622–1632.  Z. Zhang and Y. Zhang, The Lucas matrix and some combinatorial identities. Indian J. Pure Appl. Math. 38 (2007), 5, 457–465.||spa